# SDR HNAA2013021500074

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CV553X324
- Condition: Corroded
- Location: Bs 219-240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK IS CORRODED AT STA 219 TO X240.  REPAIRED RT SEAT TRACK IAW RD8-53-3074 AND DWG 85320490.  ALODINE AS REQUIRED.
